# SDR BAQA092535

- Difficulty date: November 24, 2003
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N955ME
- Make and model: Bolkms BK117A1
- Aircraft serial: 7243
- Aircraft time: 6,563 hours
- Engine: Lyc LTS101*
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 1176415103
- Part serial: 154881
- Condition: Inoperative
- Location: Booster Pump
- Part time: 1,767 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WARRANTY.  FUEL PUMP GROWLING. REPLACED WITH SERVICABLE UNIT FROM CLEV. STOCK.  02/06/2004
